# SDR DALA2020030501645

- Difficulty date: February 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 66,522 hours, 26,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1509682) WHILE ON LAYOVER IN BOS, PILOTS REPORTED AIR LEAKING SOUNDS IN THE COCKPIT. AFTER INSPECTION, MTC REPORTED DAMAGE TO THE UPPER RIGHT CORNER OF THE LH NO. 1 FLIGHT DECK WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME OF THE LH NO. 1 DECK WINDOWS. MAINTENANCE REPAIRED DAMAGE PER ERA 585687-14.
